UNIGE document Scientific Article
previous document  unige:12813  next document
add to browser collection
Title

Les réseaux dans les groupes semi-simples ne sont pas intérieurement moyennables

Authors
Skandalis, Georges
Published in Enseignement mathématique. 1994, vol. 40, no. 3/4, p. 291-311
Stable URL https://archive-ouverte.unige.ch/unige:12813
Full text
Article (Published version) (1.4 MB) - public document Free access
Structures

191 hits

137 downloads

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :